# SDR 98ZZZM822

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841TA
- Make and model: Doug DC-6B
- Aircraft serial: 44891
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 327627
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, Y, J
- Precautionary procedure: E

## Discrepancy

WHILE EN BOUND TO SANTO DOMINGO, NR 1 ENGINE BACKFIRED CONTINUOUSLY, ENGINE ANALYZER SHOWED R-8 S/S AT 1225.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN.  LANDING IN SANTO DOMINGO WITHOUT INCIDENT.  REPLACED NR 8 CYLINDER IN NR 1 ENGINE.  ENGINE RUNUP CHECKED OK.  (M)
